DSpace ???jsp.layout.header-default.alt2???

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
V. 49 N. 1 Sect. Natural Sciences >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/640

Title: On the Generalized Spencer Cohomology of Pseudo-Product Graded Lie Algebras of Type CHι
Other Titles: CHι型の擬積階別リー環の一般化されたスペンサーコホモロジーについて
Authors: 八ッ井, 智章
???metadata.dc.identifier.niiissn???: 13442570
???metadata.dc.identifier.ncid???: AA11273226
Shimei: 北海道教育大学紀要. 自然科学編
Volume: 49
Issue: 1
Publisher: 北海道教育大学
Issue Date: Aug-1998
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/640
Appears in Collections:V. 49 N. 1 Sect. Natural Sciences

Files in This Item:

File Description SizeFormat
49-1-c-01.pdf287.02 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback